Translator Disclaimer
October, 2020 A Parabolic Flow of Almost Balanced Metrics
Masaya Kawamura
Taiwanese J. Math. 24(5): 1139-1152 (October, 2020). DOI: 10.11650/tjm/191202

Abstract

We define a parabolic flow of almost balanced metrics. We show that the flow has a unique solution on compact almost Hermitian manifolds.

Citation

Download Citation

Masaya Kawamura. "A Parabolic Flow of Almost Balanced Metrics." Taiwanese J. Math. 24 (5) 1139 - 1152, October, 2020. https://doi.org/10.11650/tjm/191202

Information

Received: 29 January 2019; Revised: 27 June 2019; Accepted: 8 December 2019; Published: October, 2020
First available in Project Euclid: 13 December 2019

MathSciNet: MR4152660
Digital Object Identifier: 10.11650/tjm/191202

Subjects:
Primary: 53C44
Secondary: 53C15, 53C55

Rights: Copyright © 2020 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.24 • No. 5 • October, 2020
Back to Top